Publication
Title
On the decidability of semi-linearity for semi-algebraic sets and its implications for spatial databases
Author
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0022-0000
Volume/pages
58:3(1999), p. 535-571
ISI
000081227600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.07.2017